# SDR REXA2019022620173

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 26,199 hours, 18,409 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 4971262
- Part serial: 44291446
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE FL280, RAN QRH, PRINTER SMELLED BURNT, PRINTER CIRCUIT BREAKER TRIPPED INFLIGHT.
R&R ACARS PRINTER AND COMPLIED WITH OPS TEST IAW 23-22-05 AND FOUND NO DEFECTS AT THIS TIME.
